Title: Steffensen's integral inequality for conformable fractional integrals
Author(s): Mehmet Zeki Sarikaya, Hatice Yaldiz, Huseyin Budak
Pages: 23-30
Cite as:
Mehmet Zeki Sarikaya, Hatice Yaldiz, Huseyin Budak, Steffensen's integral inequality for conformable fractional integrals, Int. J. Anal. Appl., 15 (1) (2017), 23-30.

Abstract


The aim of this paper is to establish some Steffensen’s type inequalities for conformable fractional integral. The results presented here would provide generalizations of those given in earlier works.

Full Text: PDF

 

References


  1. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math. 279 (2015) 57–66.

  2. M. Abu Hammad, R. Khalil, conformable fractional heat differential equations, Int. J. Pure Appl. Math. 94(2) (2014), 215-221.

  3. M. Abu Hammad, R. Khalil, Abel’s formula and wronskian for conformable fractional differential equations, Int. J. Differ. Equ. Appl. 13(3), 2014, 177-183.

  4. D. R. Anderson, Taylor’s formula and integral inequalities for conformable fractional derivatives, Contrib. Math. Eng. Springer, (2016).

  5. R. Khalil, M. Al horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65-70.

  6. P. Cerone, On some generalizations of Steffensen’s inequality and related results, J. Ineq. Pure Appl. Math. 3 (2) (2001), Art. ID 28.

  7. Z. Liu, More on Steffensen type inequalities, Soochow J. Math., 31 (3) (2005), 429–439.

  8. Z. Liu, On Steffensen type inequalities, J. Nanjing Univ. Math. Biquart. 19 (2) (2002), 25-30.

  9. D.S. Mitrinovic, J.E. Pecaric and A.M. Fink, Classical and new inequalities in analysis, Kluwer, Dordrecht (1993).

  10. J. F. Steffensen, On certain inequalities and methods of approximation, J. Inst. Actuaries 51(1919), 274–297.

  11. S.-H. Wu and H. M. Srivastava, Some improvements and generalizations of Steffensen’s integral inequality, Appl. Math. Comput. 192 (2007), 422-428.